# SDR ASAA2025031356604

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325132
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR 14R AND BETWEEN STA 767 AND STA 807 SRXR430R. GROUNDED - YES. CATEGORY "A" MINOR REPAIR ON SKIN AT STR 14R BETWEEN STA 767 AND STA 807. ACCOMPLISHED ON MIG-5 N/R SA042450 IAW EA800-53-28380 REV00 SKIN P/N 146A3151-94 SRX430R.
